# SDR CALA2009090100521

- Difficulty date: August 31, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 32,975 hours, 11,590 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FLOOR STRUCTURE INTERCOSTAL STA 312- 328 RBL 32 HAS CRACK AROUND FASTENER HOLE.  REMOVED AND REPLACED INTERCOSTAL P/N 141A5410-16 AT STA 312-328 AND RBL 32 REF SRM 51-40-02.
